Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High BP, dizziness, vomiting. Is this any kind of bad symptom and suggest what kind of medicine to take?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Hi, I am XXXXXXX XXXXXXX My age is 34 years, height 5.6 and weighs 90+ kgs.
I am working as a software engineer in Hyd, India.
I am not doing any physical excerises daily for the last 6 months.
I have BP and daily taking one Nebicard 5mg tablet.
On 30th Dec 2011 evening at around 10 PM when i was at work, I started feeling dizziness and vomting sensation but didn't vomited.
I have checked my BP at a Appolo Medical Shop and it showed normal.
The diziness and vomting sensation was still there but not as that of 30th night i felt.
Now a days at work, i feel restless and couldn't concentrate and doesn't like to sit my desk for an hour or so continuosly.

Is this any kind of bad symtom and suggest me what kind of medical i have to take.
Posted Tue, 8 May 2012 in Hypertension and Heart Disease
Answered by Dr. Mohammed Tauseef 2 hours later

Thank you for posting your query.

In view of the fact that you are already a Hypertensive on medications, dizziness and nausea should be evaluated further. It cannot be ignored. We generally advice for the person to get evaluation if there is any new symptom along with risk factors. I would recommend you to get yourself examined by a like Fasting and Post Prandial Blood Glucose, Fasting Lipid Profile, EKG to corroborate his/her clinical findings to rule out if it is simple gastritis or Coronary Artery Disease (CAD). Once confirmed, your treatment plan will be devised accordingly.

As per the History provided by you, your Body Mass Index stands at 32 which concludes that you are obese. Considering your Job profile, you should be having a Sedentary lifestyle with heavy fast food intake which will worsen your obesity status.

Kindly don't get alarmed, just relax and avoid stress, get yourself examined at the earliest.

Hope this answers your query, Please accept my answer if you have no follow-up queries.

Wish you Good Health.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Follow-up: High BP, dizziness, vomiting. Is this any kind of bad symptom and suggest what kind of medicine to take? 23 hours later
Ok. I understand.

But I am not sure to which type of physician/doctor i should consult.

Who is Primary Care Physician?
Answered by Dr. Mohammed Tauseef 1 hour later

Thank you for getting back to me.

A Primary Care Physician (PCP) is a health care general practitioner who sees people that have common medical problems. This person is a medical doctor and is often involved in your care for a long time; so it is important to select someone with whom you will work well.

Hope your qualm is unambiguous now. Please accept this answer if you do not have any further queries.

Good Luck.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor